Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 24, NWS Midland/Odessa, TX

April 30, 20188 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 30, 2018, 8:26 PM CDT for 8 counties in Texas. It took effect at May 1, 2018, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2018, 8:26 PM CDT (01:26 UTC)
In effect from
May 1, 2018, 11:00 AM CDT
Expired
May 1, 2018, 10:00 PM CDT
In force
11 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Loving County, TX, Martin County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 52 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2018-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2018-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

422 
WWUS84 KMAF 010126 AAA
RFWMAF

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Midland/Odessa TX
826 PM CDT Mon Apr 30 2018

...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 
PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW
MEXICO, AND PARTS OF THE PERMIAN BASIN, THE GUADALUPE, DAVIS, AND
APACHE MOUNTAINS, VAN HORN AREA, THE UPPER TRANS PECOS, MARFA AND
AND PRESIDIO VALLEY...

.Critical fire weather conditions are expected for several hours 
Tuesday afternoon behind the dryline. Well above normal 
temperatures, dry fuels, southwest winds of 15 to 35 mph, and 
single digit humidity warrant the warning.

NMZ114-115-TXZ057-058-258-011100-
/O.EXP.KMAF.FW.W.0023.000000T0000Z-180501T0100Z/
/O.UPG.KMAF.FW.A.0019.180501T1600Z-180502T0300Z/
/O.NEW.KMAF.FW.W.0024.180501T1600Z-180502T0300Z/
Guadalupe Mountains-Southeast Plains-
Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-
826 PM CDT Mon Apr 30 2018 /726 PM MDT Mon Apr 30 2018/

...RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM CDT /10 AM MDT/ TO
10 PM CDT /9 PM MDT/ TUESDAY FOR WINDS OF 20 MPH OR MORE, 
HUMIDITY OF 15 PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect from 11 AM CDT /10 AM MDT/ to
10 PM CDT /9 PM MDT/ Tuesday. The Fire Weather Watch is no longer
in effect. 

* WIND...Southwest 20 to 35 mph in the mountains. Southwest 20 to
  30 mph in the plains. 

* HUMIDITY...5 to 9 percent.

* FUELS...Dry.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not throw cigarettes onto the ground or out of a moving 
vehicle. Keep vehicles on driving surfaces and do not drive 
through tall grass. 

&&

$$

TXZ068-075-010230-
/O.CAN.KMAF.FW.A.0019.180501T1600Z-180502T0300Z/
Crane-Pecos-
826 PM CDT Mon Apr 30 2018

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Midland/Odessa has cancelled the
Fire Weather Watch. 

$$

TXZ045-046-050-051-059>061-067-074-079-080-011100-
/O.UPG.KMAF.FW.A.0019.180501T1600Z-180502T0300Z/
/O.NEW.KMAF.FW.W.0024.180501T1600Z-180502T0300Z/
Gaines-Dawson-Andrews-Martin-Loving-Winkler-Ector-Ward-
Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau-
826 PM CDT Mon Apr 30 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT TUESDAY 
FOR WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 PERCENT OR LESS AND 
HIGH TO VERY HIGH FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect from 11 AM to 10 PM CDT Tuesday.

* WIND...Southwest 15 to 25 mph. 

* HUMIDITY...6 to 11 percent.

* FUELS...Dry.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember to interpret the environmental signs. Size up the 
weather. The presence of dust devils and vertical smoke columns 
are a clear indication of an unstable atmosphere.

&&

$$
2 follow-up statements
194 
WWUS84 KMAF 010850
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
350 AM CDT Tue May 1 2018

...RED FLAG WARNING IN EFFECT FROM THIS MORNING THROUGH THIS 
EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 PERCENT OR 
LESS, AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO, 
AND PARTS OF THE PERMIAN BASIN, THE GUADALUPE, DAVIS, AND APACHE 
MOUNTAINS, VAN HORN AREA, THE UPPER TRANS PECOS, MARFA AND AND 
PRESIDIO VALLEY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY MORNING UNTIL WEDNESDAY
EVENING FOR HOT, WINDTY AND DRY CONDITIONS ALONG AND NORTH OF A 
BIG SPRING, MIDLAND, CRANE, FORT STOCKTON, ALPINE AND PRESIDIO
LINE...

.Critical fire weather conditions are expected for several hours
this afternoon to the west of a dryline.  Temperatures will be
around 10 degrees above normal, which will result in RHs of 5 to
15 percent. Southwest winds of 15 to 35 mph will likely propagate
any fire starts in dry fuels, hence the warning. Recovery tonight
will be poor over much of the higher terrain with critical fire 
weather conditions expected even farther east Wednesday.  

NMZ114-115-TXZ045-046-050-051-057>061-067-074-079-080-258-012100-
/O.NEW.KMAF.FW.A.0020.180502T1600Z-180503T0300Z/
/O.CON.KMAF.FW.W.0024.180501T1600Z-180502T0300Z/
Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Andrews-Martin-
Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Ward-
Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau-
350 AM CDT Tue May 1 2018 /250 AM MDT Tue May 1 2018/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ 
TO 10 PM CDT /9 PM MDT/ TODAY FOR WINDS OF 20 MPH OR MORE, 
HUMIDITY OF 15 PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER...

* WIND...Southwest 15 to 30 mph, with higher gusts.

* HUMIDITY...6 to 11 percent.

* FUELS...Dry to very dry.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember to interpret the environmental signs. Size up the
weather. The presence of dust devils and vertical smoke columns
are a clear indication of an unstable atmosphere.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ047-052-062-068-075-012100-
/O.NEW.KMAF.FW.A.0020.180502T1600Z-180503T0300Z/
Borden-Howard-Midland-Crane-Pecos-
350 AM CDT Tue May 1 2018

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 
PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER...
 
* WIND...Southwest 15 to 30 mph, with higher gusts.

* HUMIDITY...8 to 15 percent.

* FUELS...Dry to very dry.

* THUNDERSTORMS...Thunderstorms will be possible over the eastern
  Permian Basin, or along the eastern fringe of the Fire Weather
  Watch Wednesday afternoon and evening. Lightning strikes could
  ignite fires in dry fuels across these areas.
 
* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
961 
WWUS84 KMAF 011835
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
135 PM CDT Tue May 1 2018

...RED FLAG WARNING REMAINS IN EFFECT THROUGH MID EVENING FOR 
WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 PERCENT OR LESS, AND HIGH 
TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO, PORTIONS OF THE 
NORTHERN AND WESTERN PERMIAN BASIN, THE GUADALUPE, DAVIS, AND 
APACHE MOUNTAINS, VAN HORN AREA, THE UPPER TRANS PECOS, MARFA 
PLATEAU AND PRESIDIO VALLEY...

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY MORNING UNTIL 
WEDNESDAY EVENING FOR HOT, WINDY AND DRY CONDITIONS ALONG AND 
WEST OF A BIG SPRING, MIDLAND, CRANE, FORT STOCKTON, ALPINE AND 
PRESIDIO LINE...

.Critical fire weather conditions are expected for several hours
through mid evening west of a dryline. Temperatures will be around
10 degrees above normal, which will result in RHs of 5 to 15 
percent. Southwest winds of 15 to 35 mph will likely propagate any
fire starts in dry fuels, hence the warning. Recovery tonight 
will be poor over much of the higher terrain with critical fire 
weather conditions expected even farther east Wednesday.

NMZ114-115-TXZ045-046-050-051-057>061-067-074-079-080-258-021100-
/O.CON.KMAF.FW.W.0024.000000T0000Z-180502T0300Z/
/O.CON.KMAF.FW.A.0020.180502T1600Z-180503T0300Z/
Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Andrews-Martin-
Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Ward-
Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau-
135 PM CDT Tue May 1 2018 /1235 PM MDT Tue May 1 2018/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY OF 15 PERCENT
OR LESS, AND HIGH TO EXTREME FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY
OF 15 PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER...

* WIND...Southwest 15 to 30 mph, with higher gusts.

* HUMIDITY...6 to 11 percent.

* FUELS...Dry to very dry.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions 
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$

TXZ047-052-062-068-075-021100-
/O.CON.KMAF.FW.A.0020.180502T1600Z-180503T0300Z/
Borden-Howard-Midland-Crane-Pecos-
135 PM CDT Tue May 1 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR WINDS OF 20 MPH OR MORE, HUMIDITY
OF 15 PERCENT OR LESS, AND HIGH TO EXTREME FIRE DANGER...

* WIND...Southwest 15 to 30 mph, with higher gusts.

* HUMIDITY...8 to 15 percent.

* FUELS...Dry to very dry.

* THUNDERSTORMS...Thunderstorms will be possible over the
  eastern Permian Basin, or along the eastern fringe of the Fire
  Weather Watch Wednesday evening. Lightning strikes could ignite
  fires in dry fuels across these areas.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 30, 6:17 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 30, 6:17 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
617 PM CDT Mon Apr 30 2018

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Dryline located from near HOB to PEQ and will retreat a
little farther w tonight, but still staying e of CNM.
Contemplated TEMPO TSRA at MAF/FST but will side with trends for
now and not include, MAF/FST are in a severe tstms watch until 11
PM CDT. Otherwise a low-level jet tonight will certainly aid in
moisture return tonight and we expected MVFR CIGS to arrive at
MAF/HOB between 06Z-09Z. CIGS are likely to lift by 15Z.

&&

.PREV DISCUSSION... /issued 242 PM CDT Mon Apr 30 2018/

DISCUSSION...
Current satellite is showing cumulus forming in the Davis
Mountains and also along a weak dryline in the western Permian
Basin near Odessa. There is poor model consistency regarding
amount and placement of any convection today, but it appears
there will be enough heating and convergence along the dryline to
get it active in the next couple of hours and combined with
moderate CAPE and shear may create at least a few severe storms.
If storms do not form today it will be due to the presence of a
cap that afternoon heating could not overcome. There will only be
a brief window of a few hours for any severe storms as the
boundary layer stabilizes after sunset.

The dryline pushes east tomorrow severely limiting rain chances
until Wednesday night. Dry air in place across the area will help
high temps reach the 90s across all but SE NM and the higher
elevations from the Guadalupe to the Davis Mountains. We will even
see some triple digits along the Rio Grande Tue/Wed. Wednesday
night a deepening upper low will favorably position the jet to
provide the needed lift for storms to develop in the Permian Basin
and lower Trans Pecos. The low brings cooler temps Thursday and a
cold front Thursday night continues the cooler weather to end the
week. High pressure behind the front will move east, opening up
the southeastern CWA to gulf moisture and increasing PoPs.

Hennig

FIRE WEATHER...
Currently have critical fire weather condition across Southeast New
Mexico, Guadalupe Mountains and portions of the Upper Trans Pecos.
Gusty southwest winds, above normal high temperatures and minimum
relative humidity 10-20 percent will persist through this evening. A
Red Flag Warning remains in effect for these areas through late
afternoon/early evening. Given cured fuels, lightning from area
thunderstorms this afternoon could also result in new fire starts
through this evening. Fire weather concerns will expand east and
south Tuesday to include much of West Texas as the dryline mixes
farther east with increased west winds with much drier air expected.
The Fire Weather Watch in effect for Tuesday will likely be upgraded
to a Red Flag Warning this evening. Dry air pushes east again
Wednesday with critical fire weather expected. A Fire Weather Watch
and eventual Red Flag Warning may be needed for Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     66  92  67  94 /  30   0  20  10
Carlsbad                       55  89  55  88 /  10   0   0   0
Dryden                         64  94  66  96 /  20   0  10  20
Fort Stockton                  59  93  62  93 /  30   0  10  10
Guadalupe Pass                 53  82  56  80 /   0   0   0   0
Hobbs                          56  87  56  86 /  30   0  10  10
Marfa                          47  86  50  86 /  10   0   0   0
Midland Intl Airport           64  92  66  93 /  40   0  10  10
Odessa                         63  92  65  92 /  40   0  10  10
Wink                           57  94  58  93 /  30   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Tuesday morning through Tuesday evening
     for Guadalupe Mountains-Southeast Plains.

     Red Flag Warning until 7 PM MDT this evening for Guadalupe
     Mountains-Southeast Plains.

TX...Fire Weather Watch from Tuesday morning through Tuesday evening
     for Andrews-Crane-Davis/Apache Mountains Area-Dawson-Ector-
     Gaines-Guadalupe Mountains-Loving-Marfa Plateau-Martin-
     Pecos-Presidio Valley-Reeves County and Upper Trans Pecos-
     Van Horn and Highway 54 Corridor-Ward-Winkler.

     Red Flag Warning until 8 PM CDT /7 PM MDT/ this evening for
     Guadalupe Mountains-Reeves County and Upper Trans Pecos-Van
     Horn and Highway 54 Corridor.

&&
Hazardous weather outlook, Apr 30, 2:09 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
209 PM CDT Mon Apr 30 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
209 PM CDT Mon Apr 30 2018 /109 PM MDT Mon Apr 30 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Critical fire weather conditions will continue this afternoon and
evening across Southeast New Mexico, the Guadalupe Mountains, Van
Horn and the Highway 54 Corridor, and the Upper Trans Pecos. A Red
Flag Warning is in effect.

Thunderstorms will be possible, mainly over the Western Low Rolling
Plains, Permian Basin, Stockton Plateau, and lower Trans Pecos. Some
storms may be strong to severe, with large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Critical fire weather conditions are anticipated through Thursday
across Southeast New Mexico and much of West Texas. A Fire Weather
Watch is in effect Tuesday for Southeast New Mexico and most of West
Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, Apr 30, 4:47 PM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
447 PM CDT MON APR 30 2018

TXZ075-302215-
Pecos TX-
447 PM CDT MON APR 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PECOS COUNTY UNTIL 515 PM
CDT...

At 447 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Fort Stockton, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fort Stockton and Fort Stockton-Pecos County Airport.

This includes Interstate 10 between mile markers 251 and 258.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southwestern Texas.

LAT...LON 3068 10303 3075 10311 3097 10299 3079 10273
TIME...MOT...LOC 2147Z 219DEG 16KT 3074 10304

10
Local storm report, Apr 30, 5:27 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
527 PM CDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             FORT STOCKTON           30.89N 102.89W
04/30/2018  E1.00 INCH       PECOS              TX   PUBLIC

&&

GREGORY.MURDOCH
Special weather statement, Apr 30, 6:17 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
617 PM CDT MON APR 30 2018

TXZ075-302345-
Pecos TX-
617 PM CDT MON APR 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PECOS COUNTY UNTIL
645 PM CDT...

At 616 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Fort Stockton, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Pecos
County affecting Interstate 10 between Fort Stockton and Bakersfield.

This includes Interstate 10 between mile markers 267 and 284.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southwestern Texas.

LAT...LON 3079 10274 3099 10280 3115 10258 3078 10243
TIME...MOT...LOC 2316Z 235DEG 11KT 3093 10266

10

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:50 AM CDTFire Weather WatchMAF19 hr

Nearby

Red Flag Warnings in Texas, 2018Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.